# SDR IPXA3678780

- Difficulty date: June 3, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 43,416 hours, 13,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587676
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C09, DENT ON MAIN DECK CARGO FLOOR PANEL  232AFF AT BS 493, RBL 30. DIMENSIONS OF DAMAGE:1.5"L X 1.0" W.  REPAIR IAW EO NR B767-5320-9693-H.
